Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: celexa

Posted by Lindsey on April 23, 1999, at 11:20:41

In reply to Re: celexa, posted by Ms. D. on April 23, 1999, at 6:01:11

> > > I started on a small dose, only 5 mgs. The first week I felt very surreal, sort of not caring about things and feeling disconnected from job, friends, family. However after the first week I have really started feeling like myself again--the reason I started taking it is that for some reason my Desipramine levels had dropped really low, below a therapeutic dose even though I was taking 250mgs. So the celexa seems to have kicked in and done its job quite well--I feel good, have energy, and can get motivated. Stick out the Celexa and try to start on a low dose and then gradually increase so that any discomfort at the beginning is minimal. Good luck!
> > >
> > > > Hi I am scared to take this med. I have been off 100mg of zoloft for 3 weeks just felf like it leveled out
> > > > I dont want to be sleepy all day I go to shool and heve two kids some help need advice
> > > >
> > > > Theresa
> >
> > Hey,
> > I started taking Celexa a month ago, and as soon as I started taking it, I could feel it. The reason my doctor prescribed it was because I was on Paxil; 30mg a day; I had been on it for five years, and it just wasn't working anymore. I tried Prozac, and that made me want to kill people. My advice is to stay on Celexa. My only side-effects
> > are headache, and insomnia. Being someone that is extremely not motivated, this med really works. Another piece of advice would be to take it in the morning.
> > Sarah.

I have experienced sexual side effects on all SSRIs as well as on a Wellbutrin+Prozac combination. I've heard that Celexa has a lower incidence of sexual dysfunction (anorgasmia) than the other SSRIs, and I am wondering if anyone has found this to be the case. I'm also wondering if there are any women out there who have tried adding Viagra prn to their SSRIs for relief of this same side effect.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lindsey thread:4246